# SDR AALA201606159008

- Difficulty date: June 14, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 57,886 hours, 21,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR HAS WRONG BUSTLE ON DOOR SLIDE.  UNABLE TO CLOSE DOOR.  REPLACED L1 DOOR SLIDE BUSTLE IAW AMM 25-62-50.
